MAUDE Adverse Event Report: STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 30 X 30CM, FIRM; MESH, SURGICAL

STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 30 X 30CM, FIRM; MESH, SURGICAL
Catalog Number 3030002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 06/23/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through a legal event that a (b)(6) women underwent hernia repair surgery on or about (b)(6) 2015.The surgeon performed the recurrent incarcerated midline and incisional hernia repair at the medical center (b)(6).During the hernia repair surgery, the surgeon implanted a strattice mesh in the patient.The records indicate it was strattice mesh item 3030002, lot sp100244-319.After surgery, the patient returned to the hospital on or about (b)(6) 2016 for a mesh explant surgery at the medical center (b)(6).
 
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.Internal investigation into strattice lot sp100244 included a review of the reported information, review of the device history records, and a review of the complaint history records with no remarkable findings, including no other complaints reported against the lot and no deviations or non-conformances revealed during processing.The lot was aseptically processed, terminally sterilized within the process parameters and met all qc release criteria.To date, of the (b)(4) devices released to finished goods, (b)(4) have been distributed with (b)(4) devices reported as implanted.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 30 X 30CM, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key13588029
Report Number1000306051-2022-00016
Device Sequence Number12217344
Product Code FTM
UDI-Device Identifier00818410011796
UDI-Public00818410011796
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3030002
Device Lot NumberSP100244
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2022
Initial Report FDA Received Date02/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale